# SDR AALA202212158400

- Difficulty date: December 14, 2022
- Submitted: December 15, 2022
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737-8
- Aircraft serial: 44450
- Aircraft time: 7,954 hours, 3,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed Insp
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS POWER SUPPLY M1673 BATTERY PACK FAILS OPERATIONAL TEST. REPLACED BATTERY PACK PER AMM 33-51-06.
